# SDR J7SA2020122100256

- Difficulty date: December 6, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N426FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010064
- Aircraft time: 1,271 hours, 816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED FWD AND AFT EMERGENCY BATTERIES, IAW LEGACY 450 AMM 33-51-01, NO DEFECTS NOTED.  FWD P/N 640-13560-00 (6450LS-00); S/N 001120. AFT P/N 640-13560-00(6450LS-00); S/N 001764.
